Spinor types in infinite dimensions.

Galina, E.; Kaplan, A.; Saal, L.

Journal of Lie Theory (2005)

  • Volume: 15, Issue: 2, page 457-495
  • ISSN: 0949-5932

How to cite


Galina, E., Kaplan, A., and Saal, L.. "Spinor types in infinite dimensions.." Journal of Lie Theory 15.2 (2005): 457-495. <http://eudml.org/doc/222535>.

author = {Galina, E., Kaplan, A., Saal, L.},
journal = {Journal of Lie Theory},
keywords = {spinors; representations of the CAR; division algebras},
language = {eng},
number = {2},
pages = {457-495},
publisher = {Heldermann Verlag},
title = {Spinor types in infinite dimensions.},
url = {http://eudml.org/doc/222535},
volume = {15},
year = {2005},

AU - Galina, E.
AU - Kaplan, A.
AU - Saal, L.
TI - Spinor types in infinite dimensions.
JO - Journal of Lie Theory
PY - 2005
PB - Heldermann Verlag
VL - 15
IS - 2
SP - 457
EP - 495
LA - eng
KW - spinors; representations of the CAR; division algebras
UR - http://eudml.org/doc/222535
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.